Took the Depo Shot once 9mo ago..I'm spotting everyday no regular period yet
avatar
claudia0918 posted:
Hi I am 22 years old and last year i decided to try the Depo shot for the first time. I didn't like the way it made me feel so i never went back again for the second shot. This was back in October 2012. Since then i have not had my regular periods and i gained weight. My concern is that my menstrual cycle has not gone back to its normal cycle, i am spotting every day with occasional cramping and uncomfort. I bleed light but what comes out is very dark almost brown blood. At the beginning i was not too concerned because i thought it was just old blood coming from the months before i did not get a period but it has been way too long now and it seems like everyday i am spotting heavier.
This is starting to affect me in my sex life because i am always bleeding and even if I'm not that day when i try having sex the bleeding starts again. I am not on any form of birth control since I took the shot.
Can someone please give me some advice on what to do. I don't want this to start affecting my relationship i went from having sex almost everyday to maybe once every week or two.
Its not comfortable being like this everyday i thought of getting back on the pill to try to regulate my hormones but i don't k now if its a good idea. Should i wait until my period gets normal again to get back on BC? or should i get back on it to see if my cycle goes back to normal?
Reply